MathSciNet Relay Station
MathSciNet bibliographic data
MR1891694 49J45 (49J10 49J53)
Zhang, Kewei On some semiconvex envelopes. NoDEA Nonlinear Differential Equations Appl. 9 (2002), no. 1, 37–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement